Search results

  1. Singularly perturbed semilinear Neumann problem with non-normally hyperbolic critical manifold
    Vrábeľ Róbert ; M6000 
    Electronic Journal of Qualitative Theory of Differential Equations . No. 9 (2010), s.1-11
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  2. Three point boundary value problem for singularly perturbed semilinear differential equations
    Vrábeľ Róbert ; M6000 
    Electronic Journal of Qualitative Theory of Differential Equations . No.70 (2009), s.1-4
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  3. On the solutions of differential equation E2(a2(t)y')' + p(t)f(y)=0 with arbitrarily large zero number
    Vrábeľ Róbert ; M6000 
    Journal of Computational Analysis and Applications . Vol. 6, No. 2 (2004), s.139-146
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  4. Singularly perturbed anharmonic quartic potential oscillator problem
    Vrábeľ Róbert ; M6000 
    Zeitschrift für Angewandte Mathematik und Physik . Vol. 55, Iss. 4 (2004), s.720-724
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  5. Quasilinear and quadratic singularly perturbed periodic boundary value problem
    Vrábeľ Róbert ; M6000 
    Archivum Mathematicum . Roč. 36, č.1 (2000), s.1-7
    článok z periodika
    ADE - Scientific titles in foreign not carented magazines and other year-books
    article

    article

  6. Quasilinear and quadratic singularly perturbed Neumann`s problem
    Vrábeľ Róbert ; M6000 
    Mathematica bohemica . Vol. 123, No. 4 (1998), s.405-410
    článok z periodika
    ADE - Scientific titles in foreign not carented magazines and other year-books
    article

    article

  7. Upper and lower solutions for singularly perturbed semilinear neumann`s problem
    Vrábeľ Róbert ; M6000 
    Mathematica bohemica . Vol. 122, No 2 (1997), s.175-180
    článok z periodika
    ADE - Scientific titles in foreign not carented magazines and other year-books
    article

    article

  8. Asymptotic behavior of T-periodic solutions of singularly perturbed second-order differential equations
    Vrábeľ Róbert ; M6000 
    Mathematica bohemica . Vol. 121, No. 1 (1996), s.73-76
    článok z periodika
    ADE - Scientific titles in foreign not carented magazines and other year-books
    article

    article

  9. Semilinear singular perturbation
    Vrábeľ Róbert ; M6000 
    Nonlinear analysis: Theory, Methods and Applications . Vol. 25, No. 1 (1995), s.17-26
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article